# SDR CA011003004

- Difficulty date: September 21, 2001
- Submitted: October 15, 2001
- Operation: General aviation
- Make and model: Robsin R22
- Engine: Lyc O320B2C
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: V-Belt
- Part number: A1902
- Condition: Torn
- Location: Front Engine
- Component: Engine, Lyc
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) BELTS SENT TO R.H.C. FOR INVESTIGATION. THEIR RESPONSE WAS THAT THE BELTS WERE DRY AND CAUSED SMALL CRACKS IN THE RUBBER WHERE THE BELTS ARE RIDING ON THE SHEAVE.
